Vol. 76, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Random fixed point theorems for multivalued mappings

Heinz W. Engl

Vol. 76 (1978), No. 2, 351–360
Abstract

We give some random fixed point theorems for random operators which are defined on subsets of a separable Banach space and whose values are subsets of the Banach space. The domains are allowed to be random. One of the results is a stochastic version of the Bohnenblust-Karlin-Kakutani fixed point theorem for set-valued maps.

Mathematical Subject Classification 2000
Primary: 47H10
Secondary: 54H25, 60H99
Milestones
Received: 25 May 1977
Revised: 10 October 1977
Published: 1 June 1978
Authors
Heinz W. Engl